# SDR FDEA201804281138

- Difficulty date: April 28, 2018
- Submitted: May 1, 2018
- Operation: Air carrier
- Aircraft: N650FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 726
- Aircraft time: 33,110 hours, 17,865 cycles
- System (JASC): 5240 · Service Doors
- Part: Handle
- Condition: Out Of Position
- Location: R1 Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

R1 DOOR UNLOCKED BUZZER AND LIGHT ACTIVATED DURING CLIMB.  DOOR CLOSED ON ECAM.  PUSHED HANDLE DOWN AND THE WARNINGS STOPPED.    CREW STATED THAT WHEN THEY PUSHED  ON THE DOOR HANDLE, THE HANDLE MOVED ABOUT  A 1/4 INCH AND THAT THE SLIDE ARM WARNING  BUZZER AND SLIDE ARMED WARNING LIGHT EXTINGUISHED  AND DID NOT ACTIVATE AGAIN IN FLIGHT.  SUSPECT THAT THE HANDLE WASN'T PLACED FIRMLY IN THE CLOSED POSITION.  OPERATED THE R1 DOOR IAW AMM 52-10-00-00-02, AND DOOR FUNCTIONS NORMALLY. OK FOR SERVICE.
